`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 22,Number 4,     June 2017

1

Gap solitons for the repulsive Gross-Pitaevskii equation with periodic potential: Coding and method for computation    Pages : 1207 - 1229

Georgy L. Alfimov,  Pavel P. Kizin and Dmitry A. Zezyulin

 Abstract       References       Full Text      Related Articles

2

Stability analysis of an enteropathogen population growing within a heterogeneous group of animals    Pages : 1231 - 1252

Carles Barril and Àngel Calsina

 Abstract       References       Full Text      Related Articles

3

Global existence and asymptotic stability in a competitive two-species chemotaxis system with two signals    Pages : 1253 - 1272

Tobias Black

 Abstract       References       Full Text      Related Articles

4

Global phase portrait of a degenerate Bogdanov-Takens system with symmetry    Pages : 1273 - 1293

Hebai Chen,  Xingwu Chen and Jianhua Xie

 Abstract       References       Full Text      Related Articles

5

A continuum model for nematic alignment of self-propelled particles    Pages : 1295 - 1327

Pierre Degond,  Angelika Manhart and Hui Yu

 Abstract       References       Full Text            Related Articles

6

A general decay result for a multi-dimensional weakly damped thermoelastic system with second sound    Pages : 1329 - 1339

Salah Drabla,  Salim A. Messaoudi and Fairouz Boulanouar

 Abstract       References       Full Text      Related Articles

7

Competition in periodic media: I existence of pulsating fronts    Pages : 1341 - 1360

Léo Girardin

 Abstract       References       Full Text      Related Articles

8

Vanishing capillarity limit of the non-conservative compressible two-fluid model    Pages : 1361 - 1392

Jin Lai,  Huanyao Wen and Lei Yao

 Abstract       References       Full Text      Related Articles

9

Dynamics of a two-species stage-structured model incorporating state-dependent maturation delays    Pages : 1393 - 1423

Shangzhi Li and Shangjiang Guo

 Abstract       References       Full Text      Related Articles

10

Feedback controllability for blowup points of semilinear heat equations    Pages : 1425 - 1434

Ping Lin

 Abstract       References       Full Text      Related Articles

11

Saddle-node bifurcations of multiple homoclinic solutions in ODEs    Pages : 1435 - 1460

Xiao-Biao Lin and Changrong Zhu

 Abstract       References       Full Text      Related Articles

12

Global existence for a thin film equation with subcritical mass    Pages : 1461 - 1492

Jian-Guo Liu and Jinhuan Wang

 Abstract       References       Full Text      Related Articles

13

Optimal harvesting of a stochastic delay competitive model    Pages : 1493 - 1508

Meng Liu and Chuanzhi Bai

 Abstract       References       Full Text      Related Articles

14

Morse indices and symmetry breaking for the Gelfand equation in expanding annuli    Pages : 1509 - 1523

Linfeng Mei and Zongming Guo

 Abstract       References       Full Text      Related Articles

15

An almost periodic malaria transmission model with time-delayed input of vector    Pages : 1525 - 1546

Lizhong Qiang and Bin-Guo Wang

 Abstract       References       Full Text      Related Articles

16

Stability of a viral infection model with state-dependent delay, CTL and antibody immune responses    Pages : 1547 - 1563

Alexander Rezounenko

 Abstract       References       Full Text      Related Articles

17

Stability of equilibriums of stochastically perturbed delay differential neoclassical growth model    Pages : 1565 - 1573

Leonid Shaikhet

 Abstract       References       Full Text      Related Articles

18

Global dynamics of a coupled epidemic model    Pages : 1575 - 1585

Hongying Shu and Xiang-Sheng Wang

 Abstract       References       Full Text      Related Articles

19

Random attractors for stochastic discrete Klein-Gordon-Schrödinger equations driven by fractional Brownian motions    Pages : 1587 - 1599

Ji Shu

 Abstract       References       Full Text      Related Articles

20

Stability of traveling waves for autocatalytic reaction systems with strong decay    Pages : 1601 - 1633

Yaping Wu and Niannian Yan

 Abstract       References       Full Text      Related Articles

21

Boundedness of solutions to a fully parabolic Keller-Segel system with nonlinear sensitivity    Pages : 1635 - 1644

Hao Yu,  Wei Wang and Sining Zheng

 Abstract       References       Full Text      Related Articles

22

Attractors for non-autonomous reaction-diffusion equations with fractional diffusion in locally uniform spaces    Pages : 1645 - 1671

Gaocheng Yue

 Abstract       References       Full Text      Related Articles

23

On global boundedness of the Chen system    Pages : 1673 - 1681

Fuchen Zhang,  Xiaofeng Liao,  Chunlai Mu,  Guangyun Zhang and Yi-An Chen

 Abstract       References       Full Text      Related Articles

24

Random attractor for stochastic Boissonade system with time-dependent deterministic forces and white noises    Pages : 1683 - 1717

Min Zhao and Shengfan Zhou

 Abstract       References       Full Text      Related Articles

25

Traveling waves for a nonlocal dispersal SIR model with general nonlinear incidence rate and spatio-temporal delay    Pages : 1719 - 1741

Jinling Zhou and Yu Yang

 Abstract       References       Full Text      Related Articles

26

Instantaneous shrinking and extinction for a non-Newtonian polytropic filtration equation with orientated convection    Pages : 1743 - 1755

Hailong Ye and Jingxue Yin

 Abstract       References       Full Text      Related Articles